Journal Title : Pattimura International Journal of Mathematics
Initials : PIJMath
Abbreviation : Pattimura Int. J. Math.
Frequency : Biannual (May and November)
DOI : prefix 10.30598 by crossref
ISSN : 2830-6791
Citation Analysis : Dimensions | Google Scholar
Editor in chief : Yopi Andry Lesnussa [Scopus] [Google Scholar]
Publisher : Pattimura University
Country : Indonesia
OAI : https://ojs3.unpatti.ac.id/index.php/pijmath/oai

 

 

Current Issue

Vol 1 No 1 (2022): Pattimura International Journal of Mathematics (PIJMath)

Pattimura International Journal of Mathematics (PIJMath) Volume 1 Issue 1 (May 2022) has been officially published. This issue contains 5 articles available online.

Published: 2022-06-28

Articles

View All Issues